# SDR 97ZZZM602

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 972
- Part time: 44,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CRACK 27 INCHES LONG AT BS 927 AT SHEAR CLIP ATTACH.  REMOVED CRACKED STRINGER.  CUT AND TRIM TO FIT SRINGER PART NR BAC-1498-157 (27 INCH LONG).  FABRICATED SPLICE DOUBLER FROM 7075 T6 .040 914.75 INCH BY 1 INCH BY 1 INCH BY 1 INCH).  FABRICATED TWO SPLICE DOUBLERS 7075 T6 .40 (14.25 INCH BY 1 INCH BY .5 INCH).  INSTALLED REPAIR, PART AND STRING.  ALL IAW B 737 SRM 53-10-3, 51-30-2, 53-10-3, 51-10-1, 51-10-2, AND MM 51-21-51.
